Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Feeling unhappy, anxious, failed exam, no energy to revise. May have depression

I think I may have depression or some sort of anxiety problem. I m not sure if what I m feeling is severe enough to fit into either definition but I know that I ve been pretty unhappy for quite some time and I need to do something about it. I ve always been pretty unmotivated when it comes to studying, at the moment I m at uni and I have to retake an exam I failed simply because I didn t feel like I had the energy to revise. I ve always been a bit anxious over trivial things that others seem to have no problem with, like going to work and presenting something in front of the class. My anxieties really hold me back and I feel like I can t do anything worthwhile whilst I feel this nervous. Most days I just feel down and find it difficult to keep going. Every day I try to meet up with a friend and spend as much time as possible with them so that I can distract myself, if I m alone for too long I just feel down in no time. No one else really knows the extent of my problem. Recently I got very close to someone and started a new relationship only for it to fail within the first week, so that s definitely contributed, but I feel it goes way beyond that because I ve been feeling pretty down all year. I don t want to rely on drugs particularly to get me through this, but as a student I d find it difficult to pay for therapy . I m stuck, and could do with some advice!
Asked On : Sun, 12 Aug 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hi ...your problem appear to be of depression....need evaluation for it's it
Secondary to personality disorder or any persistent stressor or endogenous..because management is far as treatment is concerned medication are good and you should not worry about dependence....most of medication are not dependence producing and all medication if used as advices and regular follow up done , can be tapered and you can be off treatment after some just need to tell your concerns to treating psychiatrist and follow their advice religiously .
Take care
Answered: Mon, 13 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor